# SDR VNAA20250320085

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: MM67035530001
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00200936 DISCREPANCY: AFT BAGAGE BAY DOOR FWD CROTCH FITTING IS CHAFED. CORRECTIVE ACTION: REPAIRED IAW REO 670-53-61-2420 REV-- DATED 2024-11-24. REFERENCE RFTS-117959 FOR TRACKING
